MathSciNet Relay Station
MathSciNet bibliographic data
MR2552610 (2010m:11014) 11B30 (05E15 11T23)
Covert, David; Hart, Derrick; Iosevich, Alex; Koh, Doowon; Rudnev, Misha Generalized incidence theorems, homogeneous forms and sum-product estimates in finite fields. European J. Combin. 31 (2010), no. 1, 306–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement